# SDR PCAA0004027

- Difficulty date: April 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 14,608 hours, 16,236 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Failed
- Location: Gear Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3828: UPON GEAR RETRACTION, GEAR HANDLE LIGHTS DID NOT ILLUMINATE, NO OTHER ABNORMAL INDICATIONS.  ALTERNATE GEAR EXTENSION PERFORMED.  MAINTENANCE INSPECTED AND FOUND THE PSEU TO BE AT FAULT.  REPLACED PSEU, OPERATIONALLY CHECKED GOOD AND RETURNED THE AIRCRAFT TO SERVICE.
